# SDR SWAA2024073119304

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 54,893 hours, 33,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Pin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR LOWER AFT STOP PIN FITTING CRACKED; CRACK VERIFIED.<[01] REMOVED AND REPLACED FORWARD SERVICE DOOR PER AMM 52-41-00 UP TO STEP G; SUBTASK 1. DOOR STILL REQUIRES LINING INSTALL; ADJUSTMENT AND SYSTEM TEST.;[02] ADJUSTED FWD SERVICE DOOR AND INSTALLED LINER PER AMM 52-41-00. DOOR STILL REQUIRES PRESSURIZATION LEAK CHECK.;[03] C/W FWD SERVICE DOOR R&R PER AMM 52-41-00 LEAK CHECK STILL REQUIRED.
